On the generalized joint linear complexity profile of a class of nonlinear pseudorandom multisequences
Alina Ostafe Igor E. Shparlinski Arne Winterhof
Advances in Mathematics of Communications 2010, 4(3): 369-379 doi: 10.3934/amc.2010.4.369
Recently, multisequences have gained increasing interest for applications in cryptography and quasi-Monte Carlo methods. We study the (generalized) joint linear complexity of a class of nonlinear pseudorandom multisequences introduced by the first two authors as well as the linear complexity of its coordinate sequences. We prove lower bounds which are much stronger than in the case of single sequences since the multidimensional case brings in new and favourable effects.
keywords: nonlinear pseudorandom number generators. Linear complexity

Year of publication

Related Authors

Related Keywords

[Back to Top]